| Model Number |
DB-9218-15 |
| Medical Device Problem Codes |
High impedance (1291); Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Code |
Movement Disorder (4412)
| Date of Event |
10/10/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) clinical patient enrolled in clinical study a4010 developed moderate worsening of parkinson's symptoms on the left side.High impedances measurements were discovered on the dbs pocket adaptor.The patient was treated with medication and the device was reprogrammed.The event resolved (b)(6) 2022.This reported event has a causal relationship to stimulation and hardware.
Additional Manufacturer Narrative
Correction to field b5 - correction to initial report, as the patient's moderate worsening of parkinson's symptoms were on the right side, not on the left side as originally reported.Update to field h6 impact codes.Additional suspect medical device components involved in the event: product family: scs-adapters, upn: m365sc9218150, model: sc-9218-15, serial: (b)(6), batch: (b)(6).
Event or Problem Description
It was reported that the deep brain stimulation (dbs) clinical patient enrolled in clinical study a4010 developed moderate worsening of parkinson's symptoms on the left side.High impedance measurements were discovered on the dbs pocket adaptor.The patient was treated with medication and the device was reprogrammed.The event resolved on (b)(6) 2022.This event was reported as a causal relationship to stimulation and hardware.Additional information was received on 21feb2023 indicating that the patient underwent a revision procedure where two dbs pocket adaptors were explanted and replaced.The patient was doing well post-operatively.
Event or Problem Description
It was reported that the deep brain stimulation (dbs) clinical patient enrolled in clinical study a4010 developed moderate worsening of parkinson's symptoms on the left side.High impedance measurements were discovered on the dbs pocket adaptor.The patient was treated with medication, and the device was reprogrammed.The event resolved on (b)(6) 2022.This event was reported as a causal relationship to stimulation and hardware.Additional information was received on 21feb2023 indicating that the patient underwent a revision procedure where two dbs pocket adaptors were explanted and replaced.The patient was doing well post-operatively.Additional information was received indicating that the potential relationship to study stimulation is not related and potential relationship to device hardware is probable.